This product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.
These sachets are used for the relief of the symptoms of colds and flu, including headache, aches and pains, sore throat, nasal congestion (blocked nose) and feverishness (high temperature).
Powder for oral suspension, Fever, headaches, aches and pains, blocked nose, non-drowsy
Each 5g sachet of Yellow Powder, taken as a hot Lemon Drink contains the active ingredients: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains: Sucrose, Sodium Citrate, Aspartame (E951) and Ascorbic Acid (Vitamin C), See the leaflet for details
Ratings and reviews
No reviews, yet. Why not be the first?